Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jenny

Veteran Member
  • Total Reviews

    0
  • Content Count

    81
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About Jenny

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    4101
  1. Dear Sheefa, I don't know you and I don't know if you are serious about not wanting to stick around. However, if you are contemplating suicide, please don't hesitate to get help. You can call the National Suicide Hotline 24 hours of the day. Please call 1-800-SUICIDE. if you do not live in the U.S. please see this link for suicide hotline numbers world wide. http://suicideandmentalhealthassociationin...org/Crisis.html There are people in this world who can't imagine it without you, you know.
  2. Yes, my eyes got very dry. This is a common side effect. Systane eye drops help, but so does staying very, very well hydrated.
  3. I am about 2 months post-tane & I'm in the "A" category. My red mark scars are fading fast with the help of emu oil.
  4. Documentation of my Accutane pilgrimage.
  5. I got the emu oil here: http://www.vitacost.com/NSI-100-Pure-Emu-Oil And I'm working on the pics. Thank you for your warm wishes, and I hope it works for you!!! -Jenny
  6. So I am finally clear, with no blemishes at all. I have scarring (red marks) which the Emu Oil has worked wonders to clear up, so that's almost gone, too. And I can almost go without wearing makeup everyday. Almost. A few more red marks and I'm there. The only side effects I am having are extremely dry lips (no surprise) that shed at least once a day, and a sore lower back. Other than that, mood is good, I've gotten a little fatter from taking fat to absorb the Tane, and I have clear skin
  7. Dear Accutane Pals, Help!!! I am so itchy all over. My face, my neck, my back...it seems like my skin is just itchy and on fire.... Hellllp! I didn't do anything different or use anything different on my face or my body. Has anyone else experienced this?
  8. Sarahenn, my derm said that the swollen lymph nodes are not due to the Accutane, and I think he's right. I am coming down with a little cold. But I do think that Accutane suppresses your immune system... Hope you get better.
  9. Sarahenn, I am having this same side effect and it just started 2 days ago. I did some research and have not found anything indicating that the swollen lymph nodes are due to Accutane. However I think being on Accutane in the first place stresses your immune system, so Hopingthisworks may be right...we may be fighting off infection. I'm calling my derm & I'll let you know what I find out.
  10. Hello everyone, I have been on Accutane for almost 2 months now. I am starting to see some improvement. I started out with acne all over my cheeks and very oily skin. My initial breakout made my chin explode. Then, a couple of weeks later, my forehead broke out so badly that I looked like a Klingon. My forehead cleared up and my acne moved to my temples. I have short hair and I really wished I could cover up my acne with my hair, but no luck. Finally, my jawline is breaking out, and I c
  11. I agree, see another derm from the same practice, and if that fails, cut your dose in half somehow so that you can stretch the pills you have until your derm comes back.
  12. Yes, this is a side effect of iso. As strange as it sounds, exercise seems to help. I know some other people have recommended a nap, but getting a little exercise seems to perk me up. To each their own! I hope you find what works for you.
  13. Thank you! I guess I should post more. I'm such a troll...I mostly read other people's posts or search for whatever question I want to ask (unless I'm feeling lazy). Cheers, Jenny
  14. OK, so I have been a member of Acne.org since 2003. I'm wondering just exactly how you achieve veteran member status. I think I might qualify, having posted here and/or trolled around these message boards for 5 years. I'm just sayin'. xoxo Jenny
  15. I'm 33 and I just started tane 3 weeks ago. I got on it because my acne got worse and started scarring my face, so my derm finally decided I needed it. Good luck with it.
×